Jump to content

Provogil


Roselover
 Share

Recommended Posts

I tried a half dose, it gave me horrible headaches and I finally stopped, because all I wanted to do was go to bed and sleep away the headaches! Others here have tried it with mixed results. It hasn't been posted in awhile. I think most people said it didn't help much, or only a little. But I don't think it gave anyone else the side effects it gave me either, so it might be worth a try. I didn't have any problems when I stopped it, it is non habit forming. morgan

Link to comment
Share on other sites

Roselover,

Hello! I tried Provigil about 1 year ago because fatigue is my worst symptom. I sleep 12 hours/night with a 2-3 hour nap during the day. If I don't I feel horrible.

Anyways, I felt that Provigil made me feel wired. I felt like I had WAY too much caffeine. I didn't like how it made me feel although I didn't have any side effects such as headache.

I'd say it's worth a try if youre extremely fatigued - you never know what will work for you!

Hope you find something that helps! :)

Lisa

Link to comment
Share on other sites

Hi,

I have been taking Provigil for over a year now. I would commit a major crime if it were ever taken away from me. It has been a life saver for me, given the fact that I couldn't stay awake when driving or in public places (like meetings related to my work). I started out with half of a 200 mg. tab. The doctor said I could take 2 per day if needed to and I tried this but found that 2 gave me headaches. so I take only 1. I have no awareness that it's in my system, although I tend to be sensitive to many meds. As far as I know, it's not a type of med that is addictive, so you don't have to worry about that. If I miss a dose, I sense the feeling of overwhelming fatigue but don't crave it. Having worked in the medical field for quite a while, I have seen that physicians use it after someone has experienced a major illness or accident while they're going thru rehab. Hope this helps.

nancy

Link to comment
Share on other sites

I am on Provigil. I take 100 grams with my morning meds, 100 grams at noon, and then sometimes take one later in the day (around 4) if I need to. I just talked to my POTS doctor and he is going to start having me take 100 mgs in the morning and 200 at noon to see if that helps increase my energy.

There was a thread about this not too long ago... I am going to see if I can do a search and find it for you.

Hope everyone is feeling okay!

Love,

Meghan :o

Edited to add some links. These are previous threads about Provigil:

http://dinet.ipbhost.com/index.php?showtop...039&hl=provigil

http://dinet.ipbhost.com/index.php?showtop...958&hl=provigil

http://dinet.ipbhost.com/index.php?showtopic=449&hl=provigil

Link to comment
Share on other sites

Love, Love, Love it! It is the military "keep awake" pill for jet fighters- did you know that?

It is my main med now since Midodrine makes me nauseated and the betas give me insta-bronchitis. I think that it has made a huge difference in my treatment and I can layer it with Methylphenidate and Coffee without any effects. I think that it also has Ativan-like properties in it. I feel like it pulls me from the cognitive loss that I've experienced with POTS. My doc said "why don't you try this, everyone is taking it.. all the cool kids" HA! It just gives me a huge laugh everytime I think of it!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...